Publications and Preprints

Publications

Dirac operators with W1,∞-potential on collapsing sequences losing one dimension in the limit Manuscripta Mathematica (Online first),
A characterization of codimension one collapse under bounded curvature and diameter , Journal of Geometric Analysis (Online first),
Eigenvalue pinching on spinc manifolds , Journal of Geometry and Physics 112 (2017), 59 - 73

Preprints

Scalar curvature and the multiconformal class of a direct product Riemannian manifold, with Nobuhiko Otoba (2018)
The Dirac operator under collapse to a smooth limit space (2018)
Estimates for eigensections of Riemannian vector bundles (2015)